# SDR DL75E090349

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE STRAP CORRODED IN BILGE AREA AT STA 1510 BETWEEN S- 28R AND S-29R AND CP53-156-01I, COMPLIED WITH AT SAA - SAT ON N/R 103990 SAA JOB 82301370001.
